# SDR CALA2010110200518

- Difficulty date: November 2, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 66,830 hours, 14,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3020445
- Condition: Defective
- Location: Cabin
- Part time: 66,829 hours, 14,725 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT (EXT) AT L4 DOOR WILL NOT TEST.  CHANGED ATA 3300 TO 3350.  RELAMPED, NO HELP.  CHECKED FUSES, ALL OK.  FOUND 6.5VDC AT LIGHT ASSY.  REQ'S LIGHT ASSY, NSU LAX.  PLACARD INOP PER MEL.  REMOVED AND REPLACED SOCKET IAW AMM 35-51-09 OPS CHECKED GOOD.  OK FOR SERVICE.  REMOVED MEL 33-51-2 CNTL NUMBER 529486.
